# SDR CA990311010

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, A CRACK APPEARED IN PILOT'S WINDSCREEN EMANATING FROM LOWER LEFT CORNER.  WINDSHIELD HAD BEEN INSPECTED IAW AD 96-20-08 212 HOURS PREVIOUS.
